Alert archive / Illinois / Flash Flood Warnings in 2022

Flash Flood Warning 9, NWS Lincoln, IL

June 17, 2022Morgan County, Sangamon County, Scott County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 17, 2022, 5:14 AM CDT for Morgan County, Sangamon County, Scott County, Illinois. It was in force for 4 hr. 30 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2022, 5:14 AM CDT (10:14 UTC)
Expired
Jun 17, 2022, 9:15 AM CDT
In force
4 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Morgan County, IL, Sangamon County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 57 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:00 AM CDTFLASH FLOOD2 Ssw Waverly, ILWATER OVER ROADWAY AT RT 111.
Jun 17, 6:00 AM CDTFLASH FLOOD3 Wnw Franklin, ILWATER OVER ROADWAY AT RT 104.
Jun 17, 6:30 AM CDTHEAVY RAIN 1.821 E Meredosia, ILMOSTLY FELL IN 2 HOURS.
Jun 17, 6:55 AM CDTHEAVY RAIN 1.3Capital Airport, IL
Jun 17, 7:00 AM CDTHEAVY RAIN 1.931 Sw Jacksonville, IL
Jun 17, 7:00 AM CDTHEAVY RAIN 2.472 Se Auburn, ILMOST RAIN FELL FROM 4 TO 6 AM FRIDAY.
Jun 17, 7:00 AM CDTHEAVY RAIN 2.542 E Jacksonville, IL
Jun 17, 7:00 AM CDTHEAVY RAIN 2.871 Ne New Berlin, ILMOSTLY FELL BETWEEN 4 AND 6 AM.
Jun 17, 7:00 AM CDTHEAVY RAIN 3Chatham, IL
Jun 17, 7:00 AM CDTHEAVY RAIN 3.041 Ese Chatham, IL
Jun 17, 7:00 AM CDTHEAVY RAIN 3.042 Ese Chatham, IL
Jun 17, 7:00 AM CDTHEAVY RAIN 3.483 Se Jacksonville, IL
Jun 17, 7:30 AM CDTHEAVY RAIN 1.664 Nne Nortonville, ILMOSTLY FELL IN A 2 HOUR PERIOD.
Jun 17, 7:30 AM CDTHEAVY RAIN 2.5South Jacksonville, ILSWOP REPORT.
Jun 17, 7:30 AM CDTHEAVY RAIN 3.3Waverly, ILMOSTLY FELL IN A 2 HOUR PERIOD.
Jun 17, 7:45 AM CDTHEAVY RAIN 21 N Grandview, ILSWOP REPORT.
Jun 17, 8:00 AM CDTHEAVY RAIN 1.22Riverton, IL
Jun 17, 8:00 AM CDTHEAVY RAIN 1.513 Ssw Southern View, ILMOSTLY FELL BETWEEN 4 AND 6 AM.
Jun 17, 8:00 AM CDTHEAVY RAIN 1.812 W Pawnee, ILFELL IN A 2 HOUR PERIOD.
Jun 17, 8:00 AM CDTHEAVY RAIN 22 N Alexander, ILRAINFALL OVERNIGHT.
Jun 17, 8:00 AM CDTHEAVY RAIN 3.18Loami, IL
Jun 17, 8:00 AM CDTHEAVY RAIN 3.383 E Waverly, IL
Jun 17, 8:00 AM CDTHEAVY RAIN 51 Ssw Thayer, ILFROM FACEBOOK.
Jun 17, 8:00 AM CDTHEAVY RAIN 5.624 Sw Loami, ILCORN BLOWN OVER WITH VERY HEAVY RAINS.
Jun 17, 8:30 AM CDTHEAVY RAIN 2.22 E Chatham, IL
Jun 17, 8:45 AM CDTHEAVY RAIN 1.66Franklin, ILSTORM TOTAL.
Jun 17, 9:00 AM CDTHEAVY RAIN 1.041 Nw Riverton, IL
Jun 17, 9:00 AM CDTHEAVY RAIN 1.72 N Grandview, ILFROM FACEBOOK. RAIN FELL MOSTLY BETWEEN 4:30 AND 5:30 AM.
Jun 17, 9:00 AM CDTHEAVY RAIN 2.79New Berlin, ILFROM FACEBOOK.
Jun 17, 9:14 AM CDTHEAVY RAIN 1.231 W Jerome, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2224 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1926 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

009 
WGUS53 KILX 171014
FFWILX
ILC137-167-171-171415-
/O.NEW.KILX.FF.W.0009.220617T1014Z-220617T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
514 AM CDT Fri Jun 17 2022

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Sangamon County in central Illinois...
  Morgan County in west central Illinois...
  Northeastern Scott County in west central Illinois...

* Until 915 AM CDT.

* At 512 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 3 inches of rain have 
  fallen. Additional rainfall amounts up to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Springfield, Jacksonville, Chatham, Alexander, Auburn, Sherman, 
  Rochester, Riverton, Pawnee, New Berlin, Waverly, Divernon, 
  Meredosia, Pleasant Plains, Loami, Bluffs, Franklin, 
  Mechanicsburg, Woodson and Chapin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3983 9057 3988 9058 3987 9000 3989 8999
      3989 8973 3982 8925 3981 8923 3978 8930
      3977 8935 3974 8939 3976 8942 3968 8942
      3968 8948 3964 8948 3964 8954 3952 8953
      3953 9011 3977 9061

FLASH FLOOD...RADAR INDICATED

$$

37
2 follow-up statements
454 
WGUS73 KILX 171224
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
724 AM CDT Fri Jun 17 2022

ILC171-171234-
/O.CAN.KILX.FF.W.0009.000000T0000Z-220617T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott IL-
724 AM CDT Fri Jun 17 2022

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN SCOTT COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3988 9058 3987 9000 3968 8948 3964 8948
      3964 8954 3952 8953 3953 9011 3962 9030
      3964 9030 3964 9034 3967 9034 3967 9037
      3975 9037 3975 9048 3979 9048 3979 9060
      3983 9057

$$

ILC137-167-171415-
/O.CON.KILX.FF.W.0009.000000T0000Z-220617T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morgan IL-Sangamon IL-
724 AM CDT Fri Jun 17 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT THIS 
MORNING FOR SOUTHWESTERN SANGAMON AND MORGAN COUNTIES...

At 723 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to 4 inches of rain have fallen. 
Flash flooding is ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Springfield, Jacksonville, Chatham, Alexander, Auburn, Pawnee, New 
  Berlin, Waverly, Divernon, Meredosia, Loami, Franklin, Woodson, 
  Chapin, Arenzville, Literberry, South Jacksonville, Thayer, Curran 
  and Berlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3988 9058 3987 9000 3968 8948 3964 8948
      3964 8954 3952 8953 3953 9011 3962 9030
      3964 9030 3964 9034 3967 9034 3967 9037
      3975 9037 3975 9048 3979 9048 3979 9060
      3983 9057

FLASH FLOOD...RADAR INDICATED

$$

37
602 
WGUS73 KILX 171412
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
912 AM CDT Fri Jun 17 2022

ILC137-167-171422-
/O.EXP.KILX.FF.W.0009.000000T0000Z-220617T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morgan IL-Sangamon IL-
912 AM CDT Fri Jun 17 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 915 AM CDT THIS MORNING FOR 
SOUTHWESTERN SANGAMON AND MORGAN COUNTIES...

The heavy rain has ended and flood waters have receded. Flooding is 
no longer expected to pose a threat. Please continue to heed 
remaining road closures.

LAT...LON 3988 9058 3987 9000 3968 8948 3964 8948
      3964 8954 3952 8953 3953 9011 3962 9030
      3964 9030 3964 9034 3967 9034 3967 9037
      3975 9037 3975 9048 3979 9048 3979 9060
      3983 9057

$$

37

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 2:39 AM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 17, 2:39 AM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
239 AM CDT Fri Jun 17 2022

.SYNOPSIS...
Issued at 237 AM CDT Fri Jun 17 2022

Scattered strong thunderstorms are expected early this morning,
mainly south of a Quincy to Decatur line. Once storms depart,
clouds will diminish through the day. Some temporary relief from
the heat is expected today and Saturday, as lower humidity air
filters into the region. Highs will be in the mid 80s today, and
low 80s on Saturday. The relief will be short-lived, as
temperatures return to the 90s for next week. Aside from the
storms this morning, no rainfall is expected through at least
Tuesday.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 237 AM CDT Fri Jun 17 2022

A weak frontal boundary remained draped across the CWA as of very
early Fri morning, positioned roughly along or just north of the
I- 72 corridor at 05z/12am. West of the area, thunderstorms
developed late Thursday night/very early Fri morning along a tight
low level (925mb, 850mb) moisture gradient located from SW
Nebraska into far southern IA. RAP analysis suggests this
gradient, and the sfc front, will gradually shift southward during
the pre-dawn hours, resulting in the existing convection taking
on a southeastward trajectory. That puts existing storms on a path
to clip the southwest portions of the CWA, likely between 3-8 AM,
and within the last few minutes additional storms began developing
along a Schuyler to Christian Co. line. While deep layer shear
will be marginal, around 30 knots, ample elevated instability will
support the potential for scattered strong wind gusts and
isolated hail. Locally heavy rainfall is also a concern, as PWAT
values are near 2" and radar estimates across southern IA show
areas where 3+ inches of rain have fallen. Storms are expected to
be fairly progressive as they drop southeast though, which should
limit the flash flooding potential.

Storms should depart the CWA no later than mid-morning, and once
they do a relatively quiet weather day is anticipated. Cloud cover
will diminish into the afternoon, as a broad sfc high pressure
over Canada nudges toward the upper Great Lakes. Winds will take
on a northerly component today, and dewpoints start to lower with
the front having moved off to the south. It will still be warm,
but temperatures will be closer to normal, with highs in the mid
to upper 80s and overnight lows in the low 60s.

&&

.LONG TERM...(Saturday through Thursday)
ISSUED AT 237 AM CDT Fri Jun 17 2022

Saturday looks like the nicest day in the forecast, as strong sfc
high pressure over the Great Lakes results in northeasterly winds
across central IL, which will continue to advect lower dewpoint
air in to the area. Afternoon dewpoints in the 50s will feel quite
refreshing compared to the 70s dewpoints earlier this week.
Mostly sunny skies and relatively light winds (less than 10 mph)
will make it a seasonable summer day, with highs in the low 80s.

The upper level pattern will be very amplified by Saturday, with a
significant upper level ridge positioned to the west of our area,
across the eastern Great Plains. Unfortunately, with that ridge
looming upstream, any reprieve from the heat will be short-lived,
and indeed 850mb temps are expected to climb from the mid-teens
(degC) on Saturday to around +23 degC by Tuesday. High
temperatures return to the 90s by Monday, and likely stay there
through at least the upcoming work week, and possibly beyond. The
CPC 8-14 day outlook (valid June 24-30) strongly favors above
normal temperatures across the Midwest, and normal high
temperatures for late June are in the mid to upper 80s. Circling
back to the upcoming week, conditions don't look too oppressive
for Monday. While highs are expected to be in the low 90s,
dewpoints stay in the 60s, which would keep heat indices below
100. Tuesday is more concerning, with highs expected to push into
the upper 90s, and some guidance suggesting highs in the triple
digits. Dewpoints near or into the 70s could result in heat
indices approaching 105, possibly requiring a heat advisory if
that forecast holds.

Into the latter half of the work week, a shortwave moving through
the northern Plains will flatten the ridge somewhat, although high
500-mb heights will remain anchored across the southern MS
Valley. There is the potential for a few upper disturbances to
move along the northern periphery of the flattened ridge,
potentially bringing precip/storms to central IL sometime in the
Wed/Thur timeframe. Confidence is quite low at this range,
however, and only slight chance PoPs are included in the forecast.
With precip chances few and far between, abnormally dry
conditions expanding across east- central IL, and another
prolonged stretch of well-above normal temperatures, the
possibility of at least some drought development is increasing.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1140 PM CDT Thu Jun 16 2022

VFR conditions will prevail at all TAF sites next 24hrs. Scattered
cirrus will prevail at most sites overnight. However, a complex of
storms that has developed over eastern and southeast Nebraska will
move east to southeast toward the state. Most HiRes models bring
parts of this complex into west central IL toward morning, about
10-11z. Based on current guidance, looks like SPI will be the only
site to see any convection. So, will have VCTS for now at SPI
later than first thought. All other sites will have overcast
cirrus or a mix of mid and high clouds during the morning hours.
Skies should clear from north to south from late morning through
early afternoon. Clear skies expected into the evening hours.
Winds will be light and variable overnight and then be relatively
light out of the northwest during the day...then light and
variable again tomorrow evening.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Erwin
SHORT TERM...Erwin
LONG TERM...Erwin
AVIATION...Auten
Hazardous weather outlook, Jun 16, 3:31 PM CDT, 13 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
331 PM CDT Thu Jun 16 2022

ILZ027>031-036>038-040>046-171700-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-
331 PM CDT Thu Jun 16 2022

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and west central Illinois.

.DAY ONE...This afternoon and tonight.

There is a chance for thunderstorms, mainly south of I-74 and
primarily overnight. If storms move into the area, some could be
severe producing damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Dangerously hot and humid conditions may return to the region next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this evening and overnight.

ILZ047>057-061>063-066>068-071>073-171700-
Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-
Richland-Lawrence-
331 PM CDT Thu Jun 16 2022

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...This afternoon and tonight.

Dangerous heat and humidity will continue near and south of I-72
through this evening. Heat indices are expected to peak between 100
and 105 degrees today.

There is a chance for thunderstorms, primarily overnight.
If storms move into the area, some could be severe producing
damaging winds and large hail. An isolated tornado cannot be ruled
out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe storms may linger Friday morning.

Dangerously hot and humid conditions may return to the region next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this evening and overnight.

AAT

In the hours before

Local storm report, Jun 17, 3:47 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
347 AM CDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 AM     HAIL             RUSHVILLE               40.12N 90.56W
06/17/2022  E1.00 INCH       SCHUYLER           IL   PUBLIC

&&

ERWIN
Local storm report, Jun 17, 4:15 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
415 AM CDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     RUSHVILLE               40.12N 90.56W
06/17/2022                   SCHUYLER           IL   EMERGENCY MNGR

            SEVERAL POWER POLES DOWN IN RUSHVILLE. TIME
            ESTIMATED BY RADAR.

0345 AM     TSTM WND DMG     1 ENE BROWNING          40.14N 90.36W
06/17/2022                   SCHUYLER           IL   EMERGENCY MNGR

            SEVERAL LARGE TREES DOWN ON IL ROUTE 100.
            TIME ESTIMATED BY RADAR.

&&

ERWIN
Special weather statement, Jun 17, 4:15 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Lincoln IL
415 AM CDT Fri Jun 17 2022

ILZ051-052-170945-
Sangamon-Christian-
415 AM CDT Fri Jun 17 2022

...A strong thunderstorm will impact portions of southwestern
Christian and south central Sangamon Counties through 445 AM CDT...

At 414 AM CDT, Doppler radar was tracking a strong thunderstorm over
Divernon, or 8 miles east of Virden, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Kincaid, Bulpitt, Jeisyville and Taylorville.

This includes Interstate 55 between mile markers 78 and 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
central Illinois.

&&

LAT...LON 3944 8953 3952 8954 3953 8971 3964 8972
      3965 8930 3943 8929
TIME...MOT...LOC 0914Z 266DEG 29KT 3954 8961

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Geelhart
Local storm report, Jun 17, 4:36 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
436 AM CDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     RUSHVILLE               40.12N 90.56W
06/17/2022                   SCHUYLER           IL   EMERGENCY MNGR

            DOWNED TREE FELL ONTO TRAILER, CAUSING
            STRUCTURAL DAMAGE. TIME ESTIMATED BY RADAR.

0335 AM     TSTM WND DMG     RUSHVILLE               40.12N 90.56W
06/17/2022                   SCHUYLER           IL   EMERGENCY MNGR

            HOUSE SUSTAINED DAMAGE FROM LARGE DOWNED
            TREE LIMB. TIME ESTIMATED BY RADAR.

&&

ERWIN
Local storm report, Jun 17, 4:39 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
439 AM CDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     3 NNE BATH              40.23N 90.12W
06/17/2022                   MASON              IL   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN
            AND/OR SHINGLES BLOWN OFF. TIME ADJUSTED
            BASED ON RADAR.

&&

ERWIN
Local storm report, Jun 17, 5:09 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
509 AM CDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       3 SE JACKSONVILLE       39.70N 90.19W
06/17/2022  M3.10 INCH       MORGAN             IL   COCORAHS

            RAINFALL OVER LAST HOUR.

&&

ERWIN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 3:27 AM CDTSevere Thunderstorm WarningILXCass, Mason, Schuyler48 min
Jun 17, 3:53 AM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon52 min
Jun 17, 4:09 AM CDTSevere Thunderstorm WarningILXMorgan, Scott51 min
Jun 17, 4:15 AM CDTSpecial Weather StatementILXChristian30 min
Jun 17, 4:42 AM CDTSevere Thunderstorm WarningILXChristian, Sangamon33 min
Jun 17, 4:58 AM CDTSevere Thunderstorm WarningILXMorgan19 min
Jun 17, 5:14 AM CDTSevere Thunderstorm WarningILXChristian, Sangamon34 min
Jun 17, 5:22 AM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper, Shelby23 min
Jun 17, 5:43 AM CDTSevere Thunderstorm WarningILXChristian, Effingham, Moultrie, Shelby30 min
Jun 17, 5:47 AM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper, Shelby43 min
Jun 17, 6:07 AM CDTFlash Flood WarningILXCumberland, Effingham, Jasper, Shelby4 hr
Jun 17, 6:17 AM CDTSevere Thunderstorm WarningILXClay, Richland28 min
Jun 17, 6:44 AM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland46 min
Jun 17, 7:15 AM CDTFlash Flood WarningILXCrawford, Lawrence3 hr
Jun 17, 9:56 AM CDTAreal Flood WarningILXEffingham6 hr

Nearby

Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.